# SDR YENA2020100900472

- Difficulty date: October 3, 2020
- Submitted: October 9, 2020
- Operation: Air carrier
- Aircraft: N216JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000026
- Aircraft time: 39,130 hours, 25,216 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CRACK RIB 17 FIXED LEADING EDGE ON RT WING.  RESOLVED ON W/O: 1062723 TASKCARD: NR-00013, REF AEROMAN NR 2020-277-068 WO 2020 293/1.  REMOVED AND REPLACED RIB 17 AND FASTENERS LOCATED AT LEADING EDGE ON RT WING, IAW E190 SRM 51-40-08, DWG 191-03201-433.  PERFORMED LEAK CHECK ON FRONT SPAR LOCATED ON RIB 17, IAW E190 AMM 28-11-00-790-801-A ON RT WING.  NOT FOUND LEAK TOOL USED DIGITAL CALIPER PN: 500-197-30 SN: 15319560 ACCOMPLISHED BY AEROMAN TECH 8611312 INSPECTED BY QC 141 DUE DATE: MAY-25-2021.
